Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sturm-Liouville equations with Besicovitch almost-periodicity


Authors: A. Dzurnak and A. B. Mingarelli
Journal: Proc. Amer. Math. Soc. 106 (1989), 647-653
MSC: Primary 34C10; Secondary 34B25, 34C27
DOI: https://doi.org/10.1090/S0002-9939-1989-0938910-4
MathSciNet review: 938910
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we extend a former result [Proc. Amer. Math. Soc. 97, (1986), 269-272] dealing with the oscillation of (Bohr) almost-periodic Sturm-Liouville operators to the generalization of such as considered by Besicovitch. This includes all the classical extensions of almost periodic functions as considered by Stepanoff and Weyl.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10, 34B25, 34C27

Retrieve articles in all journals with MSC: 34C10, 34B25, 34C27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0938910-4
Keywords: Bohr-, Stepanoff-, Weyl- and Besicovitch almost-periodic functions
Article copyright: © Copyright 1989 American Mathematical Society